MAUDE Adverse Event Report: MICROTEK MEDICAL LLC MEDLINE-MICROTEK; WARMER DRAPE, FOR USE WITH ORS-2000 SERIES

MICROTEK MEDICAL LLC MEDLINE-MICROTEK; WARMER DRAPE, FOR USE WITH ORS-2000 SERIES
Model Number ORS-100
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer received a report that a sterile drape warmer cover (ors-100), lot 3265la0400 ((b)(4) unit), had microscopic holes on the bottom.No sample was returned; an image was provided and the complaint was confirmed based on the customer report and image.Review of the edhr for lot 3265la0400 ((b)(4) units manufactured 26-27 jun 2025) identified no related nonconformances and the lot was manufactured and released per approved procedures.The condition could not be replicated and the investigation was inconclusive regarding where the nonconformance was generated due to lack of returned sample.Risk was assessed as negligible/low; no field action was required.A quality alert/complaint notification was issued on 09-feb-2026 and the issue will be tracked and trended (fourth similar incident for ors-100 within one year).
 
Event or Problem Description
Customer reported that the item had microscopic holes on the bottom.One unit (ors-100 drape warmer) from lot 3265la0400 was reported as affected.No patient injuries, infections or complications were reported.

Brand Name
MEDLINE-MICROTEK
Common Device Name
WARMER DRAPE, FOR USE WITH ORS-2000 SERIES
Manufacturer (Section D)
MICROTEK MEDICAL LLC
three lakes drive
northfield IL
Manufacturer (Section G)
MICROTEK DOMINICANA SAS
las americas free zone park
km 22, autopista las americas
santo ddmingo, santo ddmingo 11606
DR   11606
Manufacturer Contact
yarina montas
three lakes drive
northfield, IL 
MDR Report Key24328096
Report Number3012811961-2026-00004
Device Sequence Number15833664
Product Code PUI
UDI-Device Identifier00748426143603
UDI-Public00748426143603
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberORS-100
Device Lot Number3265LA0400
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Initial Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown